# SDR AALA960554

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Act Fitting
- Part number: 65267625
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

MIA - 882 - AFTER TAKEOFF SDQ DURING CLIMB, LOUD THUMP NOTED THROUGH OUT AIRCRAFT.  SUBSEQUENTLY, BUZZING SOUND NOTED AT SPEEDS ABOVE 280 KNOTS WHICH SEEMED TO COME FROM LOWER LEFT NOSE AREA.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO MIA AND LANDED WITHOUT INCIDENT.  AFTER GATE ARRIVAL, FOUND LEFT MAIN LANDING GEAR STRUT DOOR MISSING.  AIRCRAFT MAINTENANCE FERRY MIA/TUL.  REPAIRED DOOR ACTUATOR ROD SUPPORT FITTING AND REPLACED LEFT MAIN LANDING GEAR STRUT DOOR.  ACCOMPLISHED RIGGING AND LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
